Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Utility-based indifference pricing in regime-switching models
Author: Elliott, R.
Siu, T.
Citation: Nonlinear Analysis-Theory Methods & Applications, 2011; 74(17):6302-6313
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2011
ISSN: 0362-546X
Statement of
Robert J. Elliott and Tak Kuen Siu
Rights: © 2011 Elsevier Ltd. All rights reserved
RMID: 0020112472
DOI: 10.1016/
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.